International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 3, Part B

On the maximum real part of an entire function represented by multiple Dirichlet series


Author(s): Vinita Vijai

Abstract: Here in this paper we prove an inequality between the coefficients am,n of multiple Dirichlet Series f(S1,S2) and the maximum real part A (σ12) of f(S1,S2).

Pages: 154-158 | Views: 86 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Vinita Vijai. On the maximum real part of an entire function represented by multiple Dirichlet series. Int J Stat Appl Math 2020;5(3):154-158.
Call for book chapter
International Journal of Statistics and Applied Mathematics